# SDR UPS06847634

- Difficulty date: August 1, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 52-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PILLOWED SKIN, POPPED RIVETS UNDER FINGER DOUBLER FLT DECK SUB-FLOOR STA-52 TO-67 RBL 20.  REMOVED CORRODED FINGER DOUBLER, FABRICATED AND INSTALLED REPLACEMENT FINGER DOUBLER STA-52 TO-67 RBL20 IAW SRM 53-3-01 FIG 7, SRM 51-01- 08, SRM 51-01-20D, AND DRAWING 5612298.
